# SDR SIMA20120831003

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 24,892 hours, 21,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE GALLEY CEILING EMERGENCY LIGHT INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY CEILING EMERGENCY LIGHT LAMP IAW EMB-135 AMM 33-50-09.  THE OPERATINOAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
